# SDR CA160210005

- Difficulty date: February 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,860 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED DURING FLIGHT FOR ABOUT 10 SEC. PREVIOUS FLIGHT HAD SAME PROBLEM AND WAS CLEARED BY MAINTENANCE.  AFTER CONSULTATION WITH DUTY PILOT FLIGHT CONTINUED.  FIRE WARNING LIGHT CAME ON AGAIN AND FLIGHT WAS DIVERTED.  FLT CHECK CARRIED OUT WITH NO ISSUES OR FAULTS.  CREW COMMENTS, SERVICEABLE.
